MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/01/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2324bcsp swivellock eyelet tip broke.This occurred during use in a case with no patient effect.A new anchor was used, and insertion was completed without issue.No delay to case, no photos provided, and no harm to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, resulting from one or more of the following factors: improper bone preparation, excessive impaction, misaligned insertion, and/or prying or levering during use, which led to the device breaking.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SWIVELOCK, SP BC 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23879897
Report Number1220246-2025-05780
Device Sequence Number4706366
Product Code MAI
UDI-Device Identifier00888867384514
UDI-Public(01)00888867384514(11)250124(17)281231(10)15377993
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC 4.75MM
Device Catalogue NumberAR-2324BCSP
Device Lot Number15377993
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown